# SDR QXEA200601637

- Difficulty date: June 7, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: CORROSION AT AFT INNER SIDE OF LAV SERVICE DOOR AROUND BONDING WIRE ATTACH SCREW. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00-800-801 AND SRM 51-25-15.
